MAUDE Adverse Event Report: ALPHATEC SPINE, INC. SAFEOP; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

ALPHATEC SPINE, INC. SAFEOP; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number AIX11901
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit was not returned to alphatec for evaluation.Event history logs were reviewed.A competitor's dilator was used during the case which is likely not designed to facilitate any temg readings.Alphatec does not recommend use of non-alpahtec equipment in conjunction with our safeop system.If additional information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during surgery, the unit gave a "check probe" error message several times.Multiple attempts were made to resolve the error message.This resulted in a delay in surgery.

Brand Name
SAFEOP
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vide roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vide roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vide roble
carlsbad, CA 92008
9014283693
MDR Report Key16569447
Report Number2027467-2023-00017
Device Sequence Number12286996
Product Code GWF
UDI-Device Identifier00190376330723
UDI-Public(01)00190376330723
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIX11901
Device Catalogue NumberAIX11901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale